# SDR AALA20171102003

- Difficulty date: November 2, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 55,534 hours, 22,681 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 2293
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  45 MINS INTO FLIGHT, A FUEL IMBALANCE LIGHT ILLUMINATED.  AIRCRAFT INDICATED 2000LBS UNDER THE PLANNED FUEL. FUEL LEAK SUSPECTED , THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DFW WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED LEFT TANK COMPENSATOR, OPS CK GOOD PER AMM 28-41-21-400-810.
